Econometrica

Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Supplemental Material

Econometrica - Volume 76, Issue 6

Supplement to "Markov Perfect Industry Dynamics with Many Firms"

Proofs and mathematical arguments for section 4.

Supplement to "Best Nonparametric Bounds on Demand Responses"

This file is an account of the various programs and datasets supplied as well as an explanation of how to run them.

Supplement to "Best Nonparametric Bounds on Demand Responses"

This zip file contains data and programs for the manuscript.

Journal News

View